# SDR 2000ZZZX344

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56138593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  LT PASSENGER DOOR, LOWER AFT JAMB CORNER CRACKED.  REPAIRED CRACK DOOR IAW FINE AIRLINES EA NR G5320-01:00; SEMAN EO NR 990082 AND BOEING  MESSAGE M-7200-99-07463
